# SDR UPS204076

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5751 · Ailerons
- Part: Support Fitting
- Part number: 65931551031
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND L/W I/B AILERON HAS CORROSION IN FASTENER HOLES ON I/B LOWER SIDE OF SUPPORT FITTING.  REMOVED AND REPLACED SUPPORT FITTING IAW SRM 51-30-2.
